You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On G-Systems and G-Graded Rings
Proceedings of the American Mathematical Society
Vol. 95, No. 3 (Nov., 1985), pp. 348-352
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045800
Page Count: 5
You can always find the topics here!Topics: Mathematical rings, Mathematical theorems, Induction assumption, Mathematics, Preprints
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Rings graded by finite groups and homomorphic images of such rings are studied. Obtained results concern finiteness conditions and radicals.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society